| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Halo (2227); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticmo13.2 implantable collamer lens, -15.00/+1.0/074 (sphere/cylinder/axis), into the patients left eye (os) on (b)(6) 2023.The lens was reported as excessive vaulting and remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
B5: the lens was explanted on (b)(6) 2024.The lens was replaced with a shorter length lens.Claim # (b)(4).
Additional Manufacturer Narrative
B5: the patient was experiencing halos.Claim # (b)(4).